You're funny. I have been reading some of the old posts concering
short term memory loss. Do you think this is a side effect of
Provigil, or of N? Fourtunately, knock on wood, I haven't had short
term memory loss. Good luck with that.
I too, was on Provigil (600mg) in the beginning. I couldn't take it
anymore, it ALWAYS made me sick. Concerta is a methylphenidate based
drug, usually used to treat symptoms of ADHD, but has been effective
in treating N symptoms too. Ritilian which is also a methylphenidate
based drug, can be used as well. For more information on Concerta
I do a lot of Narcolepsy research. Since my diagnosis, it has become
my passion. I need and want to know as much as possible. The more I
read about it, the more I think to myself 'this is one weird
condition'. Since you have it as well, I'm sure you know what I'm
talking about. When was your diagnosis (how long ago)? My diagnosis
was October 2003. They believe that I have had N since the age of 15
Do you have a job? (The only reason I ask this..I have been reading
that a lot of Narcoleptics that have had the condition for a long
time, cannot work in a "normal job setting".) I think that you can
have any job you want, IF the people there have "human
understanding". One of my biggest problems is sleep paralysis. I am
late to work often. My husband now drags me out of bed, yeah
literally, every morning.
So with all that said, I'll stop here...
--- In email@example.com, ramoth41@y... wrote:
> --- In firstname.lastname@example.org, "Tamra"
> <nastasiabrooke@y...> wrote:
> > Hey everyone.
> > I've noticed that only one reply to my last post. Oh, well ;)
> > Are any of you taking Concerta for Narcolepsy?
> > See ya!
> > Tamra
> It's the short term memory loss thing.. We forget to answere!! I
> have decided that all my problems stem from the fact that I am
> a "dyslexic, narcoleptic, metopausal woman!" Sorry!
> I haven't heard of Concerta, I take Provigil 500mg a day. What
> Concerta? Like Provigil? What kind of side affects if any are
> I have been having agression issues but that could be the "change".
> I've been reading about other meds for this crazinest and may ask
> doc for something different!